# SDR SIMA20150717003

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,681 hours, 25,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS AT SEATS 15 & 16 HAVE BROKEN WIRES.  REPAIRED IAW WM 33-50-50 & SWPM 20-21-00.  OPS CHECKED GOOD IAW AMM 33-50-12.
